MAUDE Adverse Event Report: ARTHREX, INC. QUADPRO¿ HARVESTER, 9 MM; PASSER

ARTHREX, INC. QUADPRO¿ HARVESTER, 9 MM; PASSER
Model Number QUADPRO¿ HARVESTER, 9 MM
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/15/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
It was reported that during a knee surgery, the tip, stub and handle of the device broke off while screwing in.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.No further information was provided.(b)(6) 2023.It was reported that during a knee surgery, the handle of the device broke off while screwing in.The surgeon stated that this might have been related to the blunt tip.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.No further information was provided.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.The complaint was confirmed.One unpacked ar-2386-09 serial/batch number (b)(6) was received for investigation.Visual inspection found that the cutter cap was detached from the cutter rod.It was also noted that one of the legs of the black plastic was broken off.No functional testing was performed due to the damage to the device.The most likely cause for the reported failure can be attributed to user error due to user-applied excessive mechanical forces used when turning the harvester.

Brand Name
QUADPRO¿ HARVESTER, 9 MM
Common Device Name
PASSER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
emily shafer
8009337001
MDR Report Key17995550
Report Number1220246-2023-08334
Device Sequence Number6754096
Product Code LXH
UDI-Device Identifier00888867344662
UDI-Public00888867344662
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 11/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberQUADPRO¿ HARVESTER, 9 MM
Device Catalogue NumberAR-2386-09
Device Lot Number22C31
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/25/2023
Supplement Date Received by Manufacturer03/14/2024
Initial Report FDA Received Date10/24/2023
Supplement Report FDA Received Date11/14/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown